MathSciNet Relay Station
MathSciNet bibliographic data
MR806247 (86m:82042) 82A57 (60H25 81C99 82A05 82A42)
Delyon, François; Lévy, Yves; Souillard, Bernard Anderson localization for multidimensional systems at large disorder or large energy. Comm. Math. Phys. 100 (1985), no. 4, 463–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement